MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM DIAGNOSTICS MODULE; GAS DIAGNOSTC MODULE

SPECTRUM MEDICAL LIMITED QUANTUM DIAGNOSTICS MODULE; GAS DIAGNOSTC MODULE
Model Number QDM1
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported issue is human error and not a device malfunction.During a pm the gas tubings need to be disconnected/removed from the qdm to access the device to replace the internal o2 cell.After o2 cell replacement a gas calibration is performed.Gas tubing from the blender to the qdm and qdm to exhaust module is required.It is suspected that the tubing wasn't pushed on completely, came off post gas calibration or was forgotten to be reconnected.
 
Event or Problem Description
User reported that they noticed dark arterial blood and low svo2 on initial of bypass whilst manual gas blender 02 sweep was set at 2l and fio2 set at 100%.The patient was weaned off bypass to allow for reoxygenation via the ventilator and to have time to trouble shoot the gas issue.On inspection, the user reported that they noticed that the gas supply from manual gas blender to qdm was not complete on the qdm.The gas circuit was reconnected, and bypass was re-initiated without further issues.

Brand Name
QUANTUM DIAGNOSTICS MODULE
Common Device Name
GAS DIAGNOSTC MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham east road
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key19679460
Report Number3006073153-2024-00007
Device Sequence Number3166183
Product Code DTX
UDI-Device Identifier05060434420701
UDI-Public05060434420701
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberQDM1
Device Catalogue Number51-000023-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown